my dr wants to take me off 45 mg of morphine and put me on 75 of the fentanyl patch but i am concerned after reading about this medication in regards to the side effects, the deaths that have occured and with the fact i have asthma and other breathing problems and it seems like fentanyl would interact with many of my percription medications i am currently taking. any advice my doctor seems pretty persisent on me taking this medication but i do not feel comfortable taking it and would rather stay on my current pain regiment any ideas or sugesstions on how to handle this situation. Thanks
fentanyl is 100 times stronger than morphine. if the morphine is working id stay on that. chances of you dying on the patch arnt very high, it was only a big deal because it wasnt listed previously as a side effect... annnd call your pharmacist would be the best way to see if any meds would interact
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is fentanyl as dangerous as it sounds. my dr prescribed some patches for me but I am scared to take?
Posted 4 May 2010 • 1 answer
Posted 17 May 2011 • 2 answers
Posted 23 Sep 2011 • 4 answers
Posted 12 Nov 2011 • 3 answers
Posted 10 Apr 2012 • 2 answers